# SDR 2006UALA02171

- Difficulty date: November 12, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 47,434 hours, 32,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG WW FWD BULKHEAD VERTICAL "Z" ANGLE STIFFENER AT RBL 7 CRACKED HORIZONTALLY APPROX. 30" FROM WHEEL WELL.  MAJOR REPAIR: FABRICATED AND INSTALLED U CHANNEL AND STRAP REPAIR. REFERENCE MM 57-12-96 REPAIR NR 3.
